# SDR ASAA2019050429231

- Difficulty date: May 4, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 16,201 hours, 5,270 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON DECENT RECALL. LIGHT GOES OUT WITH MASTER CAUTION RESET. ALL SYSTEM OPS NORMAL. GROUNDED - YES. PERFORMED PACK/ZONE TEMP CONTROLLER BITE REF B737-900 AMM 21-61-00 BITE CHECK OK. RAN PACKS AND LEFT PACK LIGHT REMAINED EXTINGUISHED.
